Advanced search

Transitivity bounds in additive fuzzy preference structures

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
DIAZ, S, S MONTES, and Bernard De Baets. 2007. “Transitivity Bounds in Additive Fuzzy Preference Structures.” Ieee Transactions on Fuzzy Systems 15 (2): 275–286.
APA
DIAZ, S., MONTES, S., & De Baets, B. (2007). Transitivity bounds in additive fuzzy preference structures. IEEE TRANSACTIONS ON FUZZY SYSTEMS, 15(2), 275–286.
Vancouver
1.
DIAZ S, MONTES S, De Baets B. Transitivity bounds in additive fuzzy preference structures. IEEE TRANSACTIONS ON FUZZY SYSTEMS. IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC; 2007;15(2):275–86.
MLA
DIAZ, S, S MONTES, and Bernard De Baets. “Transitivity Bounds in Additive Fuzzy Preference Structures.” IEEE TRANSACTIONS ON FUZZY SYSTEMS 15.2 (2007): 275–286. Print.
@article{382152,
  author       = {DIAZ, S and MONTES, S and De Baets, Bernard},
  issn         = {1063-6706},
  journal      = {IEEE TRANSACTIONS ON FUZZY SYSTEMS},
  language     = {eng},
  number       = {2},
  pages        = {275--286},
  publisher    = {IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC},
  title        = {Transitivity bounds in additive fuzzy preference structures},
  volume       = {15},
  year         = {2007},
}

Web of Science
Times cited: